MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 0020
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
On removal of supply from body through trocar, supply item was found to have shredded insulation at cautery tip.

Brand Name
MEGADYNE
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek rd.
cincinnati OH 45242
MDR Report Key17037858
Report Number17037858
Device Sequence Number7030530
Product Code GEI
UDI-Device Identifier10614559100318
UDI-Public(01)10614559100318(17)271130
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2023
Report Date (Section F) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0020
Device Catalogue Number0020
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/01/2023